Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Oral Health- warts on tongue & fever blister
May 27, 2009

i have been on altripla for 25 days and within the last 5 days have pumps on sores on my tongue and a fever blister. some of the sores on the tongue are flat and white and seemed to be able to wipe off. I noticed pumps on the back of my throat and since developed a fever blister. While sleeping my mouth is becoming uncomfortably dry. What have a developed?

Response from Dr. Henry

Immune recovery related flare-ups can be seen when starting effective HIV treatment resulting in more skin rashes or oral complaints during the first weeks/months on treatment. There are a number of oral conditions (both HIV-related and non-HIV ) so that a thorough examination and history are important to establish a diagnosis (? apthous ulcers, herpes, gingivitis,fungal infection and many others) to assign possible causality and lead to treatment recommendations. Oral lesions as you describe are not common in persons 3-4 weeks after starting Atripla. KH



Previous
How much longer do I have?
Next
Side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement